Many of you will already be aware I have been having problems with being anticoagulated and was hospitalised recently.
I am now injecting fragmin which has caused my platelets to drop of which the haematology dept are aware of. They did a anti x tena assay test last week and a nurse is calling in to day to do my bloods because they were concerned.
For a couple of days I have been so dizzy I were having trouble maneuvering around my home safely. My heart has been pounding and I had awful chest pains I wondered if I were having a heart attack.
I rang the haematology specialist nurse - who in reality has no speciality in Aps or platelets what so ever. She said " maybe you have an ear infection " you should see your doctor.
Low platelets. Symptoms include headaches, dizziness or light headedness, chest pains, and weakness. All of these things I were complaining of !!!! I have a consultant phoning me today - I shall be asking why the specialist nurses do not recognise low platelet symptoms.
This is getting beyond ridiculous. I am now frightened to to death of having to carry on using the injections. It makes me so angry when your telling these people something is very wrong and they just do not listen. The consultant who is phoning me is the very same one who diagnosed me with sticky blood many years ago - what a shame she didn't follow me up then perhaps I wouldn't have endured years of misery.
One very angry Jilly